Yes, I did in 1994. I had some sort of autoimmune problem when I started the Intron A tx in 1994, but it was unknown to me and undiagnosed by anyone. I started losing my pigment when I got acute hepatitis, but before I went on interferon and the pigment loss is due to an autoimmune response against the pigment in my skin. This would tell me that the hepatitis C either created the autoimmune condition or made it worse or perhaps is not related directly. I had a horrible time on Interferon, the worst anyone had ever seen. I ended up going through it on stadol nasal spray. I couldn't take any medications by mouth. I developed allergies to every medication given to me while on interferon tx, and remain allergic to them to this day, even medications I had taken many times before with no problems. I developed severe endometriosis and polycystic ovary which remained after stopping interferon and actually worsened with time and ended up getting full hystero in 1998, four years after tx. Also that year, I had to have lymph nodes removed from my neck that swelled up and were choking me for no reason (they said it was from the interferon), I had 4 teeth crumble all at once in the same day at the same time (molars while I was chewing) and had to have four root canals, and I also got severe RLL pneumonia for no reason and nearly died, also asthma, which I never had before. All that bad stuff within a few months of each other, like my body just fell apart.
I went nuts on tx with the most severe anxiety you could ever feel. I wanted to cut my guts out, my innards itched so much. My hair fell out. My endocrine system went nuts. I developed hypoglycemia. My appearance changed, my face got round and I started gaining weight rapidly, when I was always a very skinny person. I developed arthitis, which I still battle with today. I knew they were overdosing my immune system. I could just feel it. But they told me the disease would not go away if they didn't keep me on a high dose. Nowadays, they would've lowered the dosage, which was all I needed. Maybe the Hep C gave me the autoimmune problem, maybe the Interferon, or maybe I always had it and that's why tx was so hard for me. I weighed 105 pounds and they gave me the same dose they give a 200 lb man. That can't be right. The biggest problem in my tx was that no one knew or believed me that I was having an autoimmune problem. They were so concerned about killing the hepatitis they nearly killed me. The drugs now are different, and the dosing different, they are willing to cut back dosing and can use different meds. And you have the great advantage of knowing ahead of time that you have an autoimmune disorder. I'm sure your rheumie and hep doctor will be on the lookout for any bad side effects and signs of problems and make appropriate adjustments. On a positive note, my autoimmune condition caused me to have an excellent response to Interferon and I have been PCR negative since 1994 and my ALTS finally low and stable. My doctor told me that the people who have the worst side effects from tx are the ones who usually have the best results from it.
Had anyone known I had an autoimmune problem, I'm sure my tx would've gone differently and not been such a horror show.
Don't be discouraged. I thank God every day that I got tx and it seems to have worked for me and I would definitely go for it again if I had to, but under my rules.
Hope this helps
Marji --Evoxac, HCTZ, Glucophage, Klonopin, Ultram, Robaxin...
"...brain, what is brain?"
--Kara, one of the "givers of pain and delight", aka woman of Sigma Draconis VI, "Spock's Brain" episode 56 season 3 of Star Trek